# SDR SWAA2022063015187

- Difficulty date: June 3, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727E+10; BS 727E+14; BS 727E+18; BS 747+5; BS 747+10; BS 747+18. / [01] REMOVED CORROSION AT 727E+10 0.012' ( THE DEEPEST DAMAGE) 727E+14 0.010' 727E+18 0.011' 747+5 0.010' 747+10 0.011' 747+18 0.007' IAW SRM 51-10-02-0G-0G  CALIBRATION TOOL DEPTH GAUGE ID : ATS2472 S/N : UNKNOWN DUE : 12/2022;[02] ORIGINAL MATERIAL THICKNESS : 0.040' THE DEEPEST DAMAGE AT 727E+10 : 0.012' REMAINING THICKNESS : 0.028' THE DAMAGE EXCEED 10% OF ORIGINAL MATERIAL THICKNESS. FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2;[03] VERIFIED DAMAGE ON SIDEWALL SUPPORT IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[04] LOCATED; DRILLED; AND COUNTERSANK NEW FLOOR TO SIDEWALL SUPPORT MATERIAL USING BAC1496-377#7075T62 LOT#1490497-1 IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG 146A7502 ID:0002 REV:A;[05] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01-0G-0; AND SOPM 20-41-02;[06] VERIFIED CORRECTIVE ACTIONS 4-5;[07] VERIFIED MEASUREMENT TABLE
